# SDR SWAA2021090397755

- Difficulty date: July 23, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 963 Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN ATTACH ANGLE CRACKED BS693 RBL24 WL203. ; / [01] REMOVED ANGLE AT BS 693 RBL 24 WL 203 LOCATED IN PASSENGER CABIN PER SRM 51-40-02-0G-0.; [02] FORMED ANGLE USING .050' 7075-T0 CLAD MATERIAL; LOT# 1457313-101 PER SRM 51-30-01 AND DWG 273A9112.; [03] VERIFIED ITEM 2 OK TO SEND FOR HEAT TREAT; [04] LOCATED AND DRILL ATTACH ANGLE PO#832912/1; LOT 1465626-1 BS693 RBL24 WL 203; PER SRM 51-40-05-OG-0; APPLIED CHEMICAL CONVERSION PER AMM51-21-41-370-802. OK TO APPLY PRIMER._; [05] VERIFIED LOCATE AND DRILL AND APPLICATION OF CHEMICAL CONVERSION COATING PER SRM 51-40-05 AND AMM 51-21-41; OK TO APPLY PRIMER; [06] APPLIED PRIMER AT ATTACH ANGLE PO#832912/1; LOT 1465626-1 BS693 RBL24 WL 203 PER AMM 51-21-72-370-804; OK TO INTALL.-; [07] VERIFIED APPLICATION OF PRIMER ON ATTACH ANGLE PER AMM 51-21-72; OK TO INSTALL; [08] INSTALLED ATTACH ANGLE PO#832912/1; LOT 1465626-1 BS693 RBL24 WL 203 PER SRM 51-40-02-0G-0. ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF; [09] VERIFIED INSTALLED ATTACH ANGLE PO#832912/1; LOT 1465626-1 BS693 RBL24 WL 203 PER SRM 51-40-02-0G-0. ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE
